# SDR FDEA201810313353

- Difficulty date: October 31, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM TOP CAP UPPER SURFACE AT BS 1640 RBL 30 TO 40.  CORROSION REMOVED IAW SRM 51-10-02 REV 125 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A ALLOWABLE DAMAGE FIG 101 DETAIL III REV 125.  MEASUREMENTS RECORDED.  ORIGINAL MATERIAL THICKNESS = 0.125"  MAX ALLOWABLE DEPTH OF CLEAN UP = 10% 0.0125"  MAX DEPTH OF CLEAN UP = 0.087".  REPAIR CARRIED OUT IAW EA F-5310-TO343359 P1 FLOORBEAM TOP CAP BSTA 1640, RBL 25-40 CORRODED AND SRM 53-00-51-2R REPAIR 8.
